Skip to main content
construction release_alert
Scholars@Duke will be undergoing maintenance April 11-15. Some features may be unavailable during this time.
cancel

Atoms in nanotubes: Small dimensions and variable dimensionality

Publication ,  Journal Article
Stan, G; Gatica, SM; Boninsegni, M; Curtarolo, S; Cole, MW
Published in: American Journal of Physics
January 1, 1999

Newly discovered carbon nanotubes provide an environment in which small atoms move relatively freely. An assembly of such atoms provides a realization of a quasi-one-dimensional system which can be used to illustrate the concepts of statistical physics. © 1999 American Association of Physics Teachers.

Duke Scholars

Altmetric Attention Stats
Dimensions Citation Stats

Published In

American Journal of Physics

DOI

ISSN

0002-9505

Publication Date

January 1, 1999

Volume

67

Issue

12

Start / End Page

1170 / 1176

Related Subject Headings

  • General Physics
  • 51 Physical sciences
  • 49 Mathematical sciences
  • 02 Physical Sciences
  • 01 Mathematical Sciences
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Stan, G., Gatica, S. M., Boninsegni, M., Curtarolo, S., & Cole, M. W. (1999). Atoms in nanotubes: Small dimensions and variable dimensionality. American Journal of Physics, 67(12), 1170–1176. https://doi.org/10.1119/1.19103
Stan, G., S. M. Gatica, M. Boninsegni, S. Curtarolo, and M. W. Cole. “Atoms in nanotubes: Small dimensions and variable dimensionality.” American Journal of Physics 67, no. 12 (January 1, 1999): 1170–76. https://doi.org/10.1119/1.19103.
Stan G, Gatica SM, Boninsegni M, Curtarolo S, Cole MW. Atoms in nanotubes: Small dimensions and variable dimensionality. American Journal of Physics. 1999 Jan 1;67(12):1170–6.
Stan, G., et al. “Atoms in nanotubes: Small dimensions and variable dimensionality.” American Journal of Physics, vol. 67, no. 12, Jan. 1999, pp. 1170–76. Scopus, doi:10.1119/1.19103.
Stan G, Gatica SM, Boninsegni M, Curtarolo S, Cole MW. Atoms in nanotubes: Small dimensions and variable dimensionality. American Journal of Physics. 1999 Jan 1;67(12):1170–1176.

Published In

American Journal of Physics

DOI

ISSN

0002-9505

Publication Date

January 1, 1999

Volume

67

Issue

12

Start / End Page

1170 / 1176

Related Subject Headings

  • General Physics
  • 51 Physical sciences
  • 49 Mathematical sciences
  • 02 Physical Sciences
  • 01 Mathematical Sciences